# SDR CA061116001

- Difficulty date: November 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01312H2748
- Condition: Cracked
- Location: Cockpit
- Part time: 11,003 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRPLANE DIVERTED FOUND:  RT SIDE-WINDOW CRACKED. RT SIDE WINDOW REMOVED ACC.AMM.  RT SIDEWINDOW INSTALLED ACC AMM 56-12-01-400-801.  CABIN PRESS TEST PERF,. OK
